Ask a doctor

When Will the Unnatural Look Go Away? (photo)

I wanted to correct my dark circles with Teosyal,but the results are not so great.I had the shot 9 days ago,went through the swelling and puffiness process which was somehow over 2-3 days ago,but I now have an unnatural look, the lines are not gone or reduced, but protuberant. Also, the lines of HA look a little bit blueish under the skin.When will this appearance go away? Is it a normal reaction? After the HA effect will fade in 6 moths or so, will the appearance be worse than before the shots?

Doctor Answers (1)

The under eye can be a difficult area to inject and needs to be treated by an experienced injector.

+1
The under eye can be a difficult area to inject and needs to be treated by an experienced injector. Swelling is a common side effect of injections and can last up to approx. 2 weeks. 

If the swelling persists, sleep with your head slightly elevated and apply cold compresses as needed. Schedule a follow up with your injector to discuss options. 

You can have the product removed with a couple treatments of hyaluronidase injections. 

Hope this has been of some assistance. 


Toronto Plastic Surgeon
5.0 out of 5 stars 143 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.